# SDR KCSA091062A

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 52,086 hours, 9,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE AT BS 350 BETWEEN STR 43L AND 44L.
